Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 4538230, 11 pages
https://doi.org/10.1155/2017/4538230
Research Article

Asymptotic Stability and Asymptotic Synchronization of Memristive Regulatory-Type Networks

Hubei Normal University, Hubei 435002, China

Correspondence should be addressed to Jin-E Zhang; moc.361@50212068gnahz

Received 31 October 2016; Accepted 10 January 2017; Published 26 January 2017

Academic Editor: Xin Yu

Copyright © 2017 Jin-E Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-E Zhang, “Asymptotic Stability and Asymptotic Synchronization of Memristive Regulatory-Type Networks,” Advances in Mathematical Physics, vol. 2017, Article ID 4538230, 11 pages, 2017. https://doi.org/10.1155/2017/4538230.